On polynomial invariant chains of matrices and principal submatrices
Portugaliae mathematica, Tome 43 (1985) no. 1, pp. 147-152
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1985__43_1_114490,
author = {Vieira, Jo\~ao Carlos David},
title = {On polynomial invariant chains of matrices and principal submatrices},
journal = {Portugaliae mathematica},
pages = {147--152},
year = {1985},
volume = {43},
number = {1},
mrnumber = {0875062},
zbl = {0624.15005},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1985__43_1_114490/}
}
Vieira, João Carlos David. On polynomial invariant chains of matrices and principal submatrices. Portugaliae mathematica, Tome 43 (1985) no. 1, pp. 147-152. http://geodesic.mathdoc.fr/item/PORMA_1985__43_1_114490/